# SDR DALA2019101405889

- Difficulty date: October 14, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 76,629 hours, 15,072 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT L/E UPPER SURFACE AT WS 538.2-564.2 FOUND CRACKED. THE SLAT L/E UPPER SURFACE WAS REPAIRED IAW SRM 57-43-01, REPAIR 2, REV.58.
